Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The generalised Poincaré conjecture


Author: E. C. Zeeman
Journal: Bull. Amer. Math. Soc. 67 (1961), 270
DOI: https://doi.org/10.1090/S0002-9904-1961-10578-8
MathSciNet review: 0124906
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Smale, The generalised Poincaré conjecture in higher dimensions, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 373-375. MR 124912
  • 2. J. R. Stallings, Polyhedral homotopy-spheres, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 485-488. MR 124905
  • 3. E. C. Zeeman, Isotopies of manifolds, to appear.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10578-8

American Mathematical Society